ABSOLUTE STABILITY OF CLASS OF NONLINEAR PLANTS WITH FUZZY-LOGIC CONTROLLERS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 316
  • Download : 0
The absolute stability criterion for a class of nonlinear plants with sector bounded nonlinear feedback is derived. Using an example, it is shown that this criterion might be useful to stability analysis and the design of fuzzy logic controllers.
Publisher
IEE-INST ELEC ENG
Issue Date
1992-10
Language
English
Article Type
Article
Keywords

SISO

Citation

ELECTRONICS LETTERS, v.28, no.21, pp.1968 - 1970

ISSN
0013-5194
URI
http://hdl.handle.net/10203/59090
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0